MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.(b)(4).The event is currently under investigation.
 
Event or Problem Description
An (b)(6) male patient underwent a aaa repair in (b)(6) 2016.The patient's anatomical form was suitable for the procedure.After placing all stent grafts as planned, an excessive amount of type iv endoleak was confirmed by final angiography.Another stent graft was implanted.No further information was provided regarding patient outcome.There have been no adverse effects to the patient reported as of the date of this report.The initial report for this event was filed under med-watch# 1820334-2016-01064, additional information was provided on (b)(6) 2016 regarding the specific devices.Two additional complaints were opened to address the additional products and med-watch reports initiated under: med-watch# 1820334-2016-01429 for part zsle-20-90-zt (this report).Med-watch# 1820334-2016-01430 for part zsle-24-74-zt.
 
Additional Manufacturer Narrative
This report is a duplicate of events already reported in mfr# 1820334-2016-01064.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6151949
Report Number1820334-2016-01429
Device Sequence Number376928
Product Code MIH
UDI-Device Identifier10827002552439
UDI-Public(01)10827002552439(17)180923(10)6212003
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberZSLE-20-90-ZT
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/07/2016
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR